MathSciNet Relay Station
MathSciNet bibliographic data
MR1610583 (99b:11052) 11F67 (22E40)
Kobayashi, Toshiyuki; Oda, Takayuki A vanishing theorem for modular symbols on locally symmetric spaces. Comment. Math. Helv. 73 (1998), no. 1, 45–70.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement